MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM HA COATED STD STEM SIZE 6; HIP UNCEMENTED STEM

MEDACTA INTERNATIONAL SA AMISTEM HA COATED STD STEM SIZE 6; HIP UNCEMENTED STEM
Model Number 01.18.136
Health Effect - Clinical Code Pain (1994)
Date of Event 10/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 october 2020: lot 146962: (b)(4) items manufactured and released on 27-jan-2015.Expiration date: 2019-12-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2016.
 
Event or Problem Description
The patient came in, 5 years and 8 months after primary surgery, reporting pain due to a subsided stem.The cause of the subsided stem is unknown.The surgeon revised the stem and head and the surgery was completed successfully.

Brand Name
AMISTEM HA COATED STD STEM SIZE 6
Common Device Name
HIP UNCEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10776748
Report Number3005180920-2020-00774
Device Sequence Number3657200
Product Code LZO
UDI-Device Identifier07630030804120
UDI-Public07630030804120
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model Number01.18.136
Device Catalogue Number01.18.136
Device Lot Number146962
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2020
Initial Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight82